Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




257 Publications

2017 | Published | Thesis | IST-REx-ID: 6287 | OA
Nikitenko A. Discrete Morse theory for random complexes . 2017. doi:10.15479/AT:ISTA:th_873
[Published Version] View | Files available | DOI
 
2017 | Published | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner H, Wagner H. Topological data analysis with Bregman divergences. In: Vol 77. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017:391-3916. doi:10.4230/LIPIcs.SoCG.2017.39
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 707 | OA
Akopyan A, Karasev R. A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society. 2017;49(4):690-693. doi:10.1112/blms.12062
[Preprint] View | DOI | Download Preprint (ext.)
 
2017 | Published | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner H, Nikitenko A, Reitzner M. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 2017;49(3):745-767. doi:10.1017/apr.2017.20
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 737
Virk Z, Zastrow A. A new topology on the universal path space. Topology and its Applications. 2017;231:186-196. doi:10.1016/j.topol.2017.09.015
View | DOI | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1433 | OA
Bauer U, Kerber M, Reininghaus J, Wagner H. Phat - Persistent homology algorithms toolbox. Journal of Symbolic Computation. 2017;78:76-90. doi:10.1016/j.jsc.2016.03.008
[Published Version] View | Files available | DOI | Download Published Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1022 | OA
Pranav P, Edelsbrunner H, Van De Weygaert R, et al. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 2017;465(4):4281-4310. doi:10.1093/mnras/stw2862
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee K, Osang GF. Pushdown reachability with constant treewidth. Information Processing Letters. 2017;122:25-29. doi:10.1016/j.ipl.2017.02.003
[Submitted Version] View | Files available | DOI | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1072 | OA
Bauer U, Edelsbrunner H. The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. 2017;369(5):3741-3762. doi:10.1090/tran/6991
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2016 | Published | Book Chapter | IST-REx-ID: 5805
Sen N, Biswas R, Bhowmick P. On some local topological properties of naive discrete sphere. In: Computational Topology in Image Context. Vol 9667. Cham: Springer Nature; 2016:253-264. doi:10.1007/978-3-319-39441-1_23
View | DOI
 
2016 | Published | Conference Paper | IST-REx-ID: 5806
Biswas R, Bhowmick P. On functionality of quadraginta octants of naive sphere with application to circle drawing. In: Discrete Geometry for Computer Imagery. Vol 9647. Cham: Springer Nature; 2016:256-267. doi:10.1007/978-3-319-32360-2_20
View | DOI
 
2016 | Published | Book Chapter | IST-REx-ID: 5809
Biswas R, Bhowmick P, Brimkov VE. On the connectivity and smoothness of discrete spherical circles. In: Combinatorial Image Analysis. Vol 9448. Cham: Springer Nature; 2016:86-100. doi:10.1007/978-3-319-26145-4_7
View | DOI
 
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1252 | OA
Harker S, Kokubu H, Mischaikow K, Pilarczyk P. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 2016;144(4):1787-1801. doi:10.1090/proc/12812
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Published | Journal Article | IST-REx-ID: 1254 | OA
Golmakani A, Luzzatto S, Pilarczyk P. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 2016;25(2):116-124. doi:10.1080/10586458.2015.1048011
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1272 | OA
Held M, Huber S, Palfrader P. Generalized offsetting of planar structures using skeletons. Computer-Aided Design and Applications. 2016;13(5):712-721. doi:10.1080/16864360.2016.1150718
[Published Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1289 | OA
Dunaeva O, Edelsbrunner H, Lukyanov A, et al. The classification of endoscopy images with persistent homology. Pattern Recognition Letters. 2016;83(1):13-22. doi:10.1016/j.patrec.2015.12.012
[Submitted Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1292 | OA
Durst S, Kegel M, Klukas MD. Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica. 2016;150(2):441-455. doi:10.1007/s10474-016-0648-4
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1295
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls II: Weighted averages. Electronic Notes in Discrete Mathematics. 2016;54:169-174. doi:10.1016/j.endm.2016.09.030
View | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1330 | OA
Akopyan A, Balitskiy A. Billiards in convex bodies with acute angles. Israel Journal of Mathematics. 2016;216(2):833-845. doi:10.1007/s11856-016-1429-z
[Preprint] View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed